# SDR SWAA2012102508842

- Difficulty date: October 11, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 66,575 hours, 62,184 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545896
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT KEEL BEAM LOWER CHORD CORRODED AT BS 520 +3, STR 28L.  REPAIRED CHORD IAW SRM & DWG.
